Уфимский математический журнал
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Уфимск. матем. журн.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Уфимск. матем. журн., 2020, том 12, выпуск 1, страницы 115–121 (Mi ufa507)  

Uniqueness theorems for meromorphic functions on annuli

A. Rathod

B.L.D.E.Association's S.B. Arts and K.C.P. Science College, Department of Mathematics, SMT. Bangaramma Sajjan Campus, Solapur Road, Vijayapura-586103, Karnataka, India

Аннотация: In this paper, we discuss the uniqueness problems of meromorphic functions on annuli. We prove a general theorem on the uniqueness of meromorphic functions on annuli. An analogue of a famous Nevanlinna's five-value theorem is proposed. The main result in this paper is an analog of a result on the plane $\mathbb{C}$ obtained by H.S. Gopalkrishna and Subhas S. Bhoosnurmath for an annuli. That is, let $f_{1}(z)$ and $f_{2}(z)$ be two transcendental meromorphic functions on the annulus $\mathbb{A}=ż:\frac{1}{R_{0}}<|z|<R_{0}\}$, where $1<R_{0}\leq +\infty.$ Let $a_{j}$, $j=1,2,\ldots,q)$, be $q$ distinct complex numbers in $\overline{\mathbb{C}}$, and $k_{j}$, $j=1,2,\ldots,q$ be positive integers or $\infty$ satisfying
\begin{equation*} k_{1}\geq k_{2}\geq \ldots \geq k_{q}. \end{equation*}
If
\begin{equation*} \overline{E}_{k_{j})}(a_{j},f_{1})=\overline{E}_{k_{j})}(a_{j},f_{2}), j=1,2,\ldots,q, \end{equation*}
and
\begin{equation*} \sum_{j=2}^{q}\frac{k_{j}}{k_{j}+1}-\frac{k_{1}}{k_{1}+1}>2, \end{equation*}
then $f_{1}(z)\equiv f_{2}(z).$

Ключевые слова: Nevanlinna theory, meromorphic functions, annuli.

Полный текст: PDF файл (373 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Ufa Mathematical Journal, 2020, 12:1, 114–120 (PDF, 374 kB); https://doi.org/10.13108/2020-12-1-114

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.958
MSC: 30D35
Поступила в редакцию: 04.06.2019
Язык публикации: английский

Образец цитирования: A. Rathod, “Uniqueness theorems for meromorphic functions on annuli”, Уфимск. матем. журн., 12:1 (2020), 115–121; Ufa Math. J., 12:1 (2020), 114–120

Цитирование в формате AMSBIB
\RBibitem{Rat20}
\by A.~Rathod
\paper Uniqueness theorems for meromorphic functions on annuli
\jour Уфимск. матем. журн.
\yr 2020
\vol 12
\issue 1
\pages 115--121
\mathnet{http://mi.mathnet.ru/ufa507}
\transl
\jour Ufa Math. J.
\yr 2020
\vol 12
\issue 1
\pages 114--120
\crossref{https://doi.org/10.13108/2020-12-1-114}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000526181300009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85097249484}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ufa507
  • http://mi.mathnet.ru/rus/ufa/v12/i1/p115

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Просмотров:
    Эта страница:115
    Полный текст:42
    Литература:7
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021